# SDR AU510001822

- Difficulty date: January 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Rod
- Condition: Fouled
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROPELLER CONTROL ROD ATTACHMENT BOLT SPLIT PIN TAIL FOULING ON POWER LEVER CONTROL ROD RODEND LOCKNUT LOCKWIRING.  THIS CAUSED THE LT PROPELLER CONTROL LEVER TO STICK AND THE LT POWER LEVER TO MOVE THE PROPELLER CONTROL LEVER WAS MOVED.
